Double-Lattice Packings of Convex Bodies in the Plane.
Discrete & computational geometry, Tome 5 (1990) no. 2, pp. 389-398
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1990__5_2_131127,
author = {W. Kuperberg and G. Kuperberg},
title = {Double-Lattice {Packings} of {Convex} {Bodies} in the {Plane.}},
journal = {Discrete & computational geometry},
pages = {389--398},
year = {1990},
volume = {5},
number = {2},
zbl = {0709.52007},
url = {http://geodesic.mathdoc.fr/item/DCG_1990__5_2_131127/}
}
W. Kuperberg; G. Kuperberg. Double-Lattice Packings of Convex Bodies in the Plane.. Discrete & computational geometry, Tome 5 (1990) no. 2, pp. 389-398. http://geodesic.mathdoc.fr/item/DCG_1990__5_2_131127/